# SDR MZZA99155

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1 INCH LONG CRACK WAS FOUND ON RIGHT LOWER TORQUE BOX ANGLE AT BS 1263.  THE DAMAGED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 51-40-04 FIG 1.  (M)
